# SDR SWIA201333378

- Difficulty date: May 5, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 12,350 hours, 7,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHT AT EMERGENCY EXIT DOES NOT ILLUMINATE.  (FLT 4478)  REPLACED NR 3 BATTERY PACK IAW AMM.  P/N: 2013-1A  S/N ON: 74749  S/N OFF: 88435
